Translator Disclaimer
June 1993 Distribution of the error term in the Weyl asymptotics forthe Laplace operator on a two-dimensional torus and relatedlattice problems
Pavel M. Bleher
Duke Math. J. 70(3): 655-682 (June 1993). DOI: 10.1215/S0012-7094-93-07015-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 3 • June 1993
Back to Top